Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Discriminatory stable sets for $(n,k)$ games
HTML articles powered by AMS MathViewer

by Chih Chang PDF
Proc. Amer. Math. Soc. 97 (1986), 700-706 Request permission

Abstract:

The description of the explicit form of particular vN-M stable sets for special classes of $n$-person cooperative games is interesting and important from the viewpoint of appliction as well as theory. All discriminatory vN-M stable sets for $(n,k)$ games which were defined by Muto are characterized.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D12
  • Retrieve articles in all journals with MSC: 90D12
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 700-706
  • MSC: Primary 90D12
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845991-2
  • MathSciNet review: 845991